# SDR FDEA201103140959

- Difficulty date: March 14, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT FOUND CRACKED. LEFT HAND WING FIXED LEADING EDGE CRACKED TELESCOPIC DUCT CUTOUT CARRIED OUT  REPAIR AS PER SRM 57-40-01 FIG 201 REPAIR 10 REVISION 45. REPAIR CLASSIFIED AS  MINOR AS PER GMM 6-2-100 REVISION 112.
